# SDR SWAA2022030730343

- Difficulty date: April 4, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A ONE INCH CRACK ON THE R/H MAIN WHEEL WELL VERTICAL PRESSURE WEB AT STA 663; RBL 35; WL 198. / FACT AS A RESULT OF POST REPAIR INSPECTION. REPAIRED CRACK ON THE R/H MAIN WHEEL WELL VERTICAL PRESSURE WEB AT STA 663, RBL 35, WL 198 IAW SRM 57-10-10-2R-3 ALTERNATIVE 2
